Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A note concerning the two-step Lax-Wendroff method in three dimensions

Author: B. Eilon
Journal: Math. Comp. 26 (1972), 41-43
MSC: Primary 65P05; Secondary 76.65
MathSciNet review: 0300457
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The two-step Lax-Wendroff method in three spatial dimensions is discussed and, dealing with its linear stability in the hydrodynamic case, the sufficiency of the von Neumann condition is proved.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65P05, 76.65

Retrieve articles in all journals with MSC: 65P05, 76.65

Additional Information

Keywords: Lax-Wendroff two-step method, three spatial dimensions, sufficient condition for linear stability, hydrodynamics
Article copyright: © Copyright 1972 American Mathematical Society